# SDR IPXA2024012355631

- Difficulty date: January 10, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Eroded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - EROSION, LH WING NO.4 SLAT OUTBD CLOSURE PNL (REPAIR). REMOVE THE DAMAGE MATERIALS AND CLEAN.MEASURE THE DAMAGE AREA(LENGTH:0.5", WIDTH:0.3",DEPTH:1 PLY , 0.7" FROM TRAILING EDGE , 1" FROM OUTBOARD EDGE).BOND THE REPAIR PLIES WITH FILM ADHESIVE CURED AT 260Â°F FOR 130 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. B767-300F SRM 57-43-01-2R-3 REFER TO SRM 51-70-07-0G-0 REV.88. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 51-21-10-307-020 REV.141, CLEANING UP SURFACE AND ROLLER PAINT. JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED. C/W REVIEW
